# SDR CALA2013081490451

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,008 hours, 10,219 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 6191
- Condition: Faulty
- Location: Lt Vhf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT  VHF TRANSCEIVER FOUND AN INTERNAL FAULT.   REPLACED AND TESTED NORMAL IAW AMM.
